# SDR 9JLA2012073106330

- Difficulty date: July 25, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Braero BAE125800A
- Aircraft serial: 258005
- Aircraft time: 11,970 hours, 9,803 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 21190108000
- Part serial: 79BY1212
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LT ENGINE DEEC LIGHT COMES ON STEADY IN FLIGHT.  THE ENGINE COMPUTER WAS REMOVED.  A NEW COMPUTER WAS INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY.
